# SDR AALA20150818022

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 51,372 hours, 17,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FLOOR DECK PLATE HAS MULTIPLE AREAS OF CORROSION FROM STATION 1681 TO 1720.  R & R ENTIRE AFT DECK SHEAR PLATE IAW SRM 51-40-02, AARD 51-00-05-1 & DWG 148N2301.
